RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 63, Number 1, Pages 3–10 (Mi tmf4741)  

This article is cited in 9 scientific papers (total in 9 papers)

Impossibility of catastrophically strong contraction of a massive body in the relativistic theory of gravitation

A. A. Vlasov, A. A. Logunov


Abstract: In the relativistic theory of gravitation, the process of compression of a massive body by gravitational forces is halted at a finite matter density after a finite interval of time.

Full text: PDF file (670 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 63:1, 323–328

Bibliographic databases:

Received: 26.12.1984

Citation: A. A. Vlasov, A. A. Logunov, “Impossibility of catastrophically strong contraction of a massive body in the relativistic theory of gravitation”, TMF, 63:1 (1985), 3–10; Theoret. and Math. Phys., 63:1 (1985), 323–328

Citation in format AMSBIB
\Bibitem{VlaLog85}
\by A.~A.~Vlasov, A.~A.~Logunov
\paper Impossibility of catastrophically strong contraction of a~massive body in the relativistic theory of gravitation
\jour TMF
\yr 1985
\vol 63
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/tmf4741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=794468}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 63
\issue 1
\pages 323--328
\crossref{https://doi.org/10.1007/BF01017832}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ATJ6000001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4741
  • http://mi.mathnet.ru/eng/tmf/v63/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Logunov, Yu. M. Loskutov, “Contradictory character of general relativity. The relativistic theory of gravitation”, Theoret. and Math. Phys., 67:2 (1986), 425–433  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Logunov, M. A. Mestvirishvili, “Gauge transformation in the relativistic theory of gravitation”, Theoret. and Math. Phys., 67:3 (1986), 529–536  mathnet  crossref  mathscinet  zmath  isi
    3. A. A. Logunov, Yu. M. Loskutov, “Orbital period of a satellite of a planet in the relativistic theory of gravitation and in general relativity and the possibility of experimental verification of delay due to gravitational interaction”, Theoret. and Math. Phys., 67:1 (1986), 319–322  mathnet  crossref  zmath  isi
    4. A. A. Logunov, Yu. M. Loskutov, “Relativistic quantum theory of spinor particles in a gravitational field”, Theoret. and Math. Phys., 67:1 (1986), 323–331  mathnet  crossref  mathscinet  isi
    5. A. A. Vlasov, A. A. Logunov, “Exterior axisymmetric solution for a rotating body in the relativistic theory of gravitation”, Theoret. and Math. Phys., 70:2 (1987), 118–125  mathnet  crossref  mathscinet  zmath  isi
    6. A. A. Vlasov, A. A. Logunov, “Difference between gravitational collapse in the relativistic theory of gravitation and in the general theory of relativity”, Theoret. and Math. Phys., 71:3 (1987), 565–570  mathnet  crossref  mathscinet  zmath  isi
    7. A. A. Logunov, Yu. M. Loskutov, M. A. Mestvirishvili, “Relativistic theory of gravitation and criticism of general relativity”, Theoret. and Math. Phys., 73:2 (1987), 1131–1148  mathnet  crossref  mathscinet  zmath  isi
    8. K. A. Bronnikov, G. N. Shikin, “Some exact solutions in the relativistic theory of gravitation”, Theoret. and Math. Phys., 76:2 (1988), 879–886  mathnet  crossref  mathscinet  isi
    9. A. A. Bakhan'kov, “Stability of the motion of rotating test bodies in the relativistic theory of gravitation”, Theoret. and Math. Phys., 77:2 (1988), 1202–1210  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:387
    Full text:140
    References:41
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021